# SDR FDEA201503140928

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 138 hours, 2,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Adjust
- Location: Light Switch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WON'T TURN OFF ON SHUTDOWN CHECKLIST.  FOUND INTERNAL WIRE SPRING INSIDE OVERHEAD EMER LIGHT SWITCH COVER SLIPPED OVER THE SWITCH & DIDN'T  ALLOW THIS SWITCH TO GO TO ITS FULL OFF POSITION.  REINSTALLED PROPERLY WIRE SPRING & SWITCHED EMER LIGHTS TO OFF.  EMER LIGHTS SHUTDOWN CHECKLIST WENT TO OFF & GREEN.  PERFORMED EMER LIGHTS ADJUSTMENT TEST IAW AMM 33-51-00-5.  ALL TESTS PASSED.  ACFT OK FOR SERVICE.
